Print version ISSN 0101-7438
YANASSE, Horacio Hideki; SOMA, Nei Yoshihiro and MACULAN, Nelson. An algorithm for determining the K-best solutions of the one-dimensional Knapsack problem. Pesqui. Oper. [online]. 2000, vol.20, n.1, pp. 117-134. ISSN 0101-7438. http://dx.doi.org/10.1590/S0101-74382000000100011.
In this work we present an enumerative scheme for determining the K-best solutions (K > 1) of the one dimensional knapsack problem. If n is the total number of different items and b is the knapsack's capacity, the computational complexity of the proposed scheme is bounded by O(Knb) with memory requirements bounded by O(nb). The algorithm was implemented in a workstation and computational tests for varying values of the parameters were performed.
Keywords : Knapsack problem; K-best solutions.